Incremental unknowns method and compact schemes
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 1, pp. 51-83
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1998__32_1_51_0,
author = {Chehab, Jean-Paul},
title = {Incremental unknowns method and compact schemes},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {51--83},
year = {1998},
publisher = {Elsevier},
volume = {32},
number = {1},
mrnumber = {1619593},
zbl = {0914.65110},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1998__32_1_51_0/}
}
Chehab, Jean-Paul. Incremental unknowns method and compact schemes. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 1, pp. 51-83. http://geodesic.mathdoc.fr/item/M2AN_1998__32_1_51_0/